advertisement
Question
Posted by: Reinette | 2006/11/14

cancer after a melanome was removed

Dear Doctor
A week ago I had a melanome removed, now i am feeling a "lam gevoel" in my legs. Could this be a sign of cancer?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Reinette
Very unlikely, melanoma will cause swollen glands, or black spots coming out in other areas. Did they get the whole thing out? You may just be very stressed at the moment due to the diagnosis and operation and everything?
Maybe just have you Bloodpressure and iron levels checked as well.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement